# SDR UIEA01064

- Difficulty date: June 26, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HFEC INSPECTION, FOUND FRAME STATION 800 CRACKED AT STRINGER 17R COMMON TO THE AFT INNER CHORD AT A FASTENER HOLE.  TRIMMED OUT CRACK.  FABRICATED FILLER AND REPAIR STRAPS AND INSTALLED PER STANDARD PRACTICES IAW SRM 53-10-04 FIG 114.  HFEC (FLAT SURFACE) REINSPECTION TO BE ACCOMPLISHED OF THE ENTIRE STACK UP AND SURROUNDING AREA AT 3000 CYCLE INTERVALS.  (M)
